# SDR WX0A2015061572654

- Difficulty date: June 9, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE & FUMES SIMILAR TO BURNING RUBBER, IMMEDIATELY AFTER TAKEOFF.  QRH PROCEDURES WERE PERFORMED, SMOKE & FUMES OF UNKNOWN ORIGIN.  EMER DECLARED & RETURNED.  ACFT INSPECTED FOR SMOKE & FUMES IN CABIN IAW WO 258189 NO DISCREPANCIES FOUND.
